Ueber eine Eigenschaft der Resultante


Mathematische Annalen (1880)

  • Volume: 16, page 345-347
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brill. "Ueber eine Eigenschaft der Resultante." Mathematische Annalen 16 (1880): 345-347. <http://eudml.org/doc/156891>.

author = {Brill},
journal = {Mathematische Annalen},
pages = {345-347},
title = {Ueber eine Eigenschaft der Resultante},
url = {http://eudml.org/doc/156891},
volume = {16},
year = {1880},

AU - Brill
TI - Ueber eine Eigenschaft der Resultante
JO - Mathematische Annalen
PY - 1880
VL - 16
SP - 345
EP - 347
UR - http://eudml.org/doc/156891
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.